MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ALTRX LIP LNR 32IDX62OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS, INC. 1818910 ALTRX LIP LNR 32IDX62OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 122132262
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 05/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon texted informed jnj representative that he was going to perform a summit pinnacle head and liner exchange at waikato hospital on (b)(6) 2019.Dislocation anteriorly while seated.Doi: unknown; dor: (b)(6) 2019, unknown side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> following review of the information received, it was concluded that it was unlikely that a potential product issue was present.The complaint shall be closed with an undetermined conclusion, it shall be entered onto the complaints database and monitored through trend analysis.Should further information be received, then the complaint shall be reviewed and further investigation completed as required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative:.

Brand Name
ALTRX LIP LNR 32IDX62OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8654724
Report Number1818910-2019-94824
Device Sequence Number2663149
Product Code LPH
UDI-Device Identifier10603295016243
UDI-Public10603295016243
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K062148
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number122132262
Device Lot NumberHT6769
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/12/2019
Supplement Date Received by Manufacturer07/29/2019
07/31/2019
Initial Report FDA Received Date05/30/2019
Supplement Report FDA Received Date07/31/2019
08/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;